# SDR AALA202302243846

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 36,952 hours, 14,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY INOPERATIVE. MAINTENANCE REPLACED THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38-400-002 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
